# SDR IPXA10562581

- Difficulty date: September 10, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 333-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 WHILE REMOVING NON-SKID ON CUSTOMER CARD NR912021 FOUND MAIN CABIN FLOOR PANEL FROM BS 333 TO 440 BL 0 TO LBL 25 TO BE DAMAGED ON TOP SURFACE IN SEVERAL AREAS.  FABERCATED NEW FLOOR PANEL IAW EO B757-5320-9692.
